Minding-Isometrien bei (k + 1)-Regelflächen.

H. Hagen

Monatshefte für Mathematik (1985)

  • Volume: 99, page 29-36
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hagen, H.. "Minding-Isometrien bei (k + 1)-Regelflächen.." Monatshefte für Mathematik 99 (1985): 29-36. <http://eudml.org/doc/178211>.

author = {Hagen, H.},
journal = {Monatshefte für Mathematik},
keywords = {generalized ruled surfaces; Minding isometries},
pages = {29-36},
title = {Minding-Isometrien bei (k + 1)-Regelflächen.},
url = {http://eudml.org/doc/178211},
volume = {99},
year = {1985},

AU - Hagen, H.
TI - Minding-Isometrien bei (k + 1)-Regelflächen.
JO - Monatshefte für Mathematik
PY - 1985
VL - 99
SP - 29
EP - 36
KW - generalized ruled surfaces; Minding isometries
UR - http://eudml.org/doc/178211
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.